# SDR HALA9900195

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cotter Key
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 113 - HNL - ON APPROACH TO LIH, WHEN GEAR HANDLE PLACED DOWN, BOTH MAINS CAME DOWN.  NOSE GEAR DID NOT COME DOWN.  FOLLOWED SOP.  RETURNED HNL.  GEAR CAME DOWN 3 GREEN.  INSPECTED NOSE GEAR COND AND SECURITY CHECK GOOD WIRING CHECK GOOD.  REPLACED L/G PROX CTL BITE CHECK GOOD, SERVICED NOSE STRUT PER MM 32-21-2.  REPLACED SCHRADER VLV.  REPLACED NOSE GEAR BUNGEE CYL PER MM 32-32-07 CONDITION SAME.  FOUND COTTER KEY WEDGED IN BUNGEE CYL CUTOUT REPOSITIONED COTTER KEY.  GEAR SWING OK.  (M)
